# SDR AALA202311298650

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 78,218 hours, 31,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM (DOOR AFT EMERGENCY EXIT) CABIN PRESSURE STABLE. FOUND SLIDE ARMED PLUNGER STUCK NEAR CLOSED. LUBED PLUNGER.
